# SDR DALA2025010300052

- Difficulty date: January 3, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 77,002 hours, 29,506 cycles
- Engine: Pwa PW2037
- Engine time: 81,679 hours, 35,844 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 5007436C
- Part serial: 1129
- Condition: Leaking
- Location: Lt Engine
- Part time: 59,911 hours, 23,414 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

SHIP 6714-ATB/IFSD/DE- LEFT ENGINE IFSD DUE TO LOSS OF OIL PRESSURE AND QUANTITY. CORRECTIVE ACTION: FOUND OIL LEAK AT MAIN OIL FILTER COVER. REVIEWED FULL FLIGHT DATA, POSITIVE OIL PRESSURE WAS MAINTAINED DURING WINDMILL OPERATION. REPLACED EXTERNAL OIL PUMP PER B757AMM. NO LEAKS NOTED DURING OPERATIONAL CHECKS, COMPLIED WITH WINDMILL INSPECTION PER B757AMM, NO TROUBLE FOUND.
